Alert archive / Ohio / Flash Flood Warnings in 2007
Flash Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 22, 2007, 8:22 AM EDT for Hardin County, Ohio. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 8:22 AM EDT (12:22 UTC)
- Expired
- Aug 22, 2007, 10:15 AM EDT
- In force
- 113 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Hardin County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 9:30 AM EDT | FLASH FLOOD | Alger, OH | FLOODED ROADS IN MANY PARTS OF WESTERN HARDIN COUNTY...INCLUDING SR309 AND SR235. NUMEROUS REPORTS OF VEHICLES STUCK DUE FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 221225
FFWILN
OHC065-221415-
/X.NEW.KILN.FF.W.0007.070822T1222Z-070822T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
822 AM EDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARDIN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1015 AM EDT.
* AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATED UP TO ONE AND ONE HALF INCHES HAD FALLEN
WITHIN THE LAST HOUR.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
ONE TO ONE AND ONE HALF INCHES POSSIBLE THROUGH 1015 AM EDT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ADA...KENTON...
ALGER...DUNKIRK AND FOREST.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 4082 8350 4050 8344 4052 8365 4053 8388
4081 8387
TIME...MOT...LOC 1222Z 180DEG 0KT 4066 8371
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 6:49 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 22, 6:49 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
649 AM EDT WED AUG 22 2007
.SYNOPSIS...
A FRONTAL BOUNDARY WILL LIFT NORTH INTO THE GREAT LAKES TODAY.
AN UPPER LEVEL RIDGE WILL EXPAND INTO THE OHIO VALLEY FROM THE
SOUTH...BRINGING PROGRESSIVELY HOT AND HUMID CONDITIONS FOR THE
SECOND HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
TSTMS CONTINUE ACRS WEST CNTRL/CNTRL OH ALONG THE FRNTL BNDRY THIS
MRNG. 06Z RUC INDCG CONV AXIS FROM THE SFC UP THRU 850MB AT THE NOSE
OF A 30-35KT LLJ APPEARS TO BE AIDING THIS CONVECTION.
UNFORTUNATELY...THESE TSTMS ARE MOVING TOWARDS AREAS THAT DO NOT
NEED ANY ADDL RAIN...FROM VAN WERT AND MERCER COS EAST ACRS NORTH
CNTRL OH. AM MOST CONCERNED ABOUT HARDIN CO...WHERE 2 TO 6 INCHES
FELL ON MON NIGHT. RUC INDCG LO LVL CONV WEAKENS THRU MID MRNG AS
LLJ RETREATS BACK TO THE WEST. HOWEVER...FEEL IT WOULD BE BEST TO
MAINTAIN CHANCE POPS INTO THE AFTN HOURS AS CONVECTION CONTINUES
TO FIRE UPSTREAM ACRS NRN INDIANA AND MAY MIGRATE SOUTHEAST INTO
NRN FCST AREA THRU THE MRNG HOURS.
MID LVL RIDGE WILL BEGIN ITS EXPANSION NORTHWARD INTO THE REGION
TODAY WITH FRNTL BNDRY BEING PUSHED NORTH INTO LWR MICHIGAN. LARGE
MCS ACRS WISCONSIN AND NRN ILLINOIS SHOULD BE STEERED E/NE AND
REMAIN NORTH OF FCST AREA TODAY. HOWEVER...CI SHIELD ASSOCD WITH
MCS WILL MOVE ACRS NRN FCST AREA THRU THE MRNG. AFTER A CLOUDY DAY
TUES...MUCH OF THE FCST AREA WILL SEE A RETURN TO SUNSHINE AS MID
LVL HGTS RISE THRU THE DAY. MLCAPES APPCH 2000 J/KG WILL BE MAIN
CATALYST FOR TSTMS THIS AFTN. ANY TSTM WILL BE CAPABLE OF DMG
WINDS WITH MAX DELTA THETA-E VALUES HOVERING AROUND 25K.
TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH PWATS REMAINING
BTWN 1.75 AND 2 INCHES AND STORM MOTIONS AROUND 10KTS. FURTHER
SOUTH...INFLUX OF PROGRESSIVELY WARMER AIR IN THE MID LVLS SHOULD
KEEP ATMOSPHERE RELATIVELY CAPPED. ANY TSTMS WILL DIMINISH THIS
EVNG WITH LOSS OF DAYTIME HEATING.
TEMPS...HOT WEATHER RETURNS TODAY WITH YET ANOTHER DAY ABV 90 DEG
EXPECTED FOR MUCH OF THE FCST AREA. HAVE TRENDED TOWARDS WARMER
MAV GUID...WITH L/M90S EXPECTED FOR AFTN HIGHS ACRS ALL BUT THE
FAR NORTHERN FCST AREA. WITH DEWPTS REMAINING IN THE U60S ACRS
MUCH OF THE REGION...HEAT INDICES AROUND OR JUST ABV 100 DEG ARE
LIKELY ACRS SRN FCST AREA. HAVE THEREFORE UPGRADED THE EXCESSIVE
HEAT WATCH TO AN EXCESSIVE HEAT WARNING FOR HAMILTON CO AND THE
CITY OF CINCINNATI. WILL ALSO BE ISSUING A HEAT ADV FOR THE
REMAINDER OF THE TRI STATE AREA...AND PORTIONS OF SOUTH CNTRL OH
AND NORTHEAST KY. BOTH HEADLINES WILL RUN THRU FRI EVNG.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
HAVE TRENDED TOWARDS DRIER 00Z GFS/ECMWF/UKMET SOLN DURING THIS
TIMEFRAME. UPR LVL RIDGE WILL HOLD ACRS MUCH OF THE FCST AREA AS
SFC WAVES RIDE FRNTL BNDRY FROM THE CNTRL PLAINS E/NE INTO THE
CNTRL GRT LKS. ISOLD AFTN/EVNG TSTMS CANNOT BE RULED
OUT BOTH THURS/FRI...PRIMARILY ACRS NRN FCST AREA.
ELSEWHERE...CAPPING INVERSION SHOULD REMAIN STRONG ENUF FOR DRY
WX. DRIER AIR AND BROAD MID LVL SUBSIDENCE WILL ADVECT INTO REGION
FROM SOUTHWEST BEGINNING THURS AFTN AND INTO THE DAY ON FRI. THIS
SHOULD ALLOW DEWPTS TO DROP BACK INTO THE M60S BOTH THURS/FRI AFTNS.
HOWEVER...WITH AFTN TEMPS EXPECTED INTO THE M/U90S ACRS SRN FCST
AREA...HEAT INDICES BTWN 100 AND 105 WILL REMAIN POSSIBLE.
SFC LO WILL DVLP ALONG FRNTL BNDRY IN CNTRL PLAINS FRI AND WILL
MOVE NORTHEAST INTO THE LWR GRT LKS FRI NIGHT. TRAILING MID LVL
S/WV WILL LEAD TO A SUPPRESSION OF THE RIDGE...WITH SLIGHTLY
BETTER CHANCES FOR TSTMS ALONG AND NORTH OF I-70 LATE FRI NIGHT AS
SFC LO PASSES TO NORTHWEST OF FCST AREA.
TEMPS...REMAINED AT OR JUST ABV WARMER MAV GUID FOR AFTN HIGHS
THURS AND FRI. KCVG AND KCMH COULD APPCH RECORD HIGHS IN THE MID
90S THURS AND FRI. 850 TEMPS CLIMB TO NEAR 23C FRI AFTN IN SW FCST
AREA...WITH 100 DEG LIKELY BEING APPCHD ONCE AGAIN DURING THE
AFTN. MANY LOCATIONS WILL REMAIN AT OR ABV 70 DEG THURS/FRI NIGHTS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY
NIGHT WHEN A FRONT DROPS ACROSS THE AREA. EXPECT MAINLY DRY
WEATHER SUNDAY AND MONDAY UNDER HIGH PRESSURE FOLLOWING THE FRONT.
ISOLATED THUNDERSTORMS MAY DEVELOP TUESDAY IN WARM ADVECTION AHEAD
OF THE NEXT FRONT.
1000-850 MB THICKNESS AND MEX GUIDANCE CALL FOR TEMPERATURES FROM
THE UPPER 80S TO LOWER 90S ON SATURDAY. READINGS WILL FALL CLOSER
TO NORMAL ALONG AND BEHIND THE COOL FRONT ON SUNDAY. LOOK FOR
TEMPERATURES TO REBOUND MONDAY AND TUESDAY AS HIGH PRESSURE MOVES
EAST AND ALLOWS A SOUTHERLY FLOW TO DEVELOP.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM CONCERN IS THE CONVECTION ACRS NW OHIO INTO NRN W VA.
KCMH AND KLCK WILL STILL RUN THE RISK OF MVFR CONDITIONS WITH TSRA
THROUGH 14Z...THEN CONVECTION SHOULD WANE AS NOCTURNAL LOW LVL JET
WEAKENS. THEREAFTER...MID LVL RIDGE WILL BUILD NORTH INTO THE OHIO
VLY REGION. WITH DAYTIME HEATING...THE REGION WILL STILL RUN THE
RISK OF A POP UP SHOWER/THUNDERSTORM. HOWEVER...GIVEN THE
WEAKENING MCS TO THE NORTHWEST ACRS IL...LOWER MICHIGAN...AND NRN
INDIANA...THIS BOUNDARY MAY LAY OUT ACRS NRN OHIO...ACTING AS A
FOCUS FOR MORE SCATTERED SHOWERS AND THUNDERSTORMS. THIS WILL HAVE
TO BE WATCHED. FOR NOW...HAVE JUST EMPLOYED CB MENTION AT KDAY...KCMH
AND KLUK. CONVECTION SHOULD DIMINISH AFTER SUNSET...LEAVING
PARTLY CLOUDY SKIES. MVFR TO LOCALLY IFR CONDITIONS IN MIST/HAZE
WILL DEVELOP AGAIN OVERNIGHT.
OUTLOOK...CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
OHZ070>072-078>082-088.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO MIDNIGHT EDT FRIDAY
NIGHT FOR OHZ077.
KY...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
KYZ089>100.
IN...HEAT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT FRIDAY NIGHT FOR
INZ066-073>075-080.
&&
SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...CONIGLIO
AVIATION...HICKMANHazardous weather outlook, Aug 22, 5:24 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
524 AM EDT WED AUG 22 2007
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-230930-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
524 AM EDT WED AUG 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL WILL
BE POSSIBLE THIS MORNING ACROSS WEST CENTRAL AND CENTRAL OHIO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
INCREASINGLY HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND FRIDAY.
HEAT INDEX VALUES MAY APPROACH 100 DEGREES DURING THIS PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ077-230930-
HAMILTON-
524 AM EDT WED AUG 22 2007
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
FRIDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
TEMPERATURES WILL RISE INTO THE LOWER AND MIDDLE 90S THIS
AFTERNOON...WITH HEAT INDICES BETWEEN 100 AND 105 EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
INCREASINGLY HOT AND HUMID WEATHER WILL CONTINUE THURSDAY AND FRIDAY
WITH AFTERNOON HIGHS IN THE MIDDLE TO UPPER 90S AND HEAT INDEX
VALUES BETWEEN 100 AND 105 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-230930-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
524 AM EDT WED AUG 22 2007
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT FRIDAY
NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
TEMPERATURES WILL RISE INTO THE LOWER AND MIDDLE 90S THIS
AFTERNOON...WITH HEAT INDICES AROUND 100 EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDSCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/74 43/76 40/79 46/87 50/83 47/86 49/88
/20 20/10 10/00 00/10 10/10 10/10 10/10
RUPERT
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/79 48/80 50/81 54/90 56/84 51/87 52/89
/10 10/10 10/00 00/10 10/10 10/10 10/10
SHOSHONE
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/78 49/82 55/81 52/91 54/86 52/89 51/91
/10 10/00 00/00 00/10 10/10 10/10 10/10
ST. ANTHONY
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/74 42/76 40/79 44/87 48/84 49/86 49/88
/20 20/10 10/00 00/10 10/10 10/10 10/10
...SOUTHEAST IDAHO MOUNTAINS...
ASHTON
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/74 41/78 40/79 42/85 48/82 51/83 51/85
/20 20/10 10/00 00/10 10/10 10/10 10/10
DOWNEY
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/80 49/79 50/84 48/86 57/82 55/82 56/84
/20 20/20 20/00 00/10 10/10 10/10 10/10
DRIGGS
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/68 40/75 37/76 41/79 52/76 50/78 51/80
/30 30/10 10/00 00/10 10/10 10/10 10/10
ISLAND PARK
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/66 36/69 42/71 39/83 38/83 44/84 43/86
/20 20/10 10/00 10/10 10/10 10/10 10/10
LAVA HOT SPRINGS
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/76 42/80 53/83 52/85 58/79 56/81 58/83
/30 30/20 20/00 00/10 10/10 10/10 10/10
MALAD
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/80 44/82 51/85 48/88 59/84 60/84 59/86
/20 20/10 10/00 00/10 10/10 10/10 10/10
MALTA
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/80 50/81 44/83 52/91 54/87 50/86 54/88
/20 20/10 10/00 00/10 10/10 10/10 10/10
MONTPELIER
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/76 44/77 46/79 43/82 54/78 54/80 55/82
/30 30/10 10/00 00/10 10/10 10/10 10/10
OAKLEY
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/78 49/81 51/83 52/89 61/84 58/86 59/88
/20 20/10 10/00 00/10 10/10 10/10 10/10
PRESTON
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/82 50/81 52/85 51/90 54/86 52/84 57/86
/20 20/20 20/00 00/10 10/10 10/10 10/10
SODA SPRINGS
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/74 41/77 46/79 45/85 52/77 50/80 51/82
/30 30/10 10/00 00/10 10/10 10/10 10/10
SWAN VALLEY
PTCLDY PTCLDY SUNNY SUNNY SUNNY SUNNY SUNNY
/74 44/78 36/80 45/84 54/80 51/83 52/85
/20 20/10 10/00 00/10 10/10 10/10 10/10
WEATHER INFORMATION ON-LINE 24-HOURS A DAY
(ALL LOWER-CASE LETTERS)
WWW.WEATHER.GOV/POCATELLOIn the hours before
Special weather statement, Aug 22, 2:35 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 235 AM EDT WED AUG 22 2007 OHZ034-035-043-220730- SHELBY OH-AUGLAIZE OH-MERCER OH- 235 AM EDT WED AUG 22 2007 ...A STRONG THUNDERSTORM WILL AFFECT MERCER...WESTERN AUGLAIZE AND NORTHERN SHELBY COUNTIES THROUGH 330 AM EDT... AT 232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR TAMA...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAMA... COLDWATER...CELINA...MONTEZUMA...NEPTUNE...CHICKASAW...BULKHEAD...ST. MARYS...LAKE LORAMIE STATE PARK...MCCARTYVILLE...FRYBURG AND MOULTON. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Aug 22, 4:39 AM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLASH FLOOD WAPAKONETA 40.57N 84.19W
08/22/2007 AUGLAIZE OH TRAINED SPOTTER
WATER OVER ROADS IN SAINT JOHNS AND JUST SOUTH OF
WAPAKONETA.
0437 AM FLASH FLOOD UNIOPOLIS 40.60N 84.09W
08/22/2007 AUGLAIZE OH LAW ENFORCEMENT
WATER THREE TO FOUR INCHES DEEP OVER ROADS.
&&
RYANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 10:57 PM EDT | Areal Flood Warning | ILN | Hardin | 4 hr |
| Aug 22, 3:16 AM EDT | Areal Flood Advisory | ILN | Mercer | 3 hr |
| Aug 22, 3:39 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Aug 22, 4:17 AM EDT | Flash Flood Warning | ILN | Auglaize | 3 hr |
| Aug 22, 4:19 AM EDT | Excessive Heat Warning | ILN | Butler, Clermont, Hamilton, Montgomery, Warren | 60 hr |
| Aug 22, 4:19 AM EDT | Heat Advisory | ILN | Adams, Brown, Butler, Clark, Clermont, Clinton and 14 more | 60 hr |
| Aug 22, 4:57 AM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 2 hr |
| Aug 22, 5:31 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Aug 22, 6:55 AM EDT | Areal Flood Advisory | ILN | Logan | 2 hr |
| Aug 22, 7:01 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Aug 22, 10:12 AM EDT | Areal Flood Warning | ILN | Hardin | 6 hr |
| Aug 22, 4:04 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Aug 22, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 37 min |
| Aug 22, 7:23 PM EDT | Areal Flood Advisory | ILN | Franklin | 67 min |
| Aug 22, 7:31 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 44 min |
Nearby
Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.